# SDR AALA202203235555

- Difficulty date: March 11, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 141A52204
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD ENTRY DOOR AFT GIRT BAR FITTING MOUNT AT BS 344 AND LBL 59.  REPLACED GIRT BAR FITTING MOUNT PER SRM 51-40-02.
